How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Cardiology
Satisfied Customers: 28471
Experience:  MD
23744323
Type Your Cardiology Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Is it possible to have slurred speech caused by tachycardia

Customer Question

Is it possible to have slurred speech caused by tachycardia or the medication I take flecanide
Submitted: 1 year ago.
Category: Cardiology
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Yes tachycardia can cause compromised blood flow to the brain and the extremities.
This can result in slurred speech, tingling of extremities and cold feeling.
Flecainide also can cause these symptoms as side effects.
Dizziness is very common.
Other neurological symptoms like tingling, cold sensation, slurred speech also reported with flecainide.
You should discuss with your doctor.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)